# SDR ASOA2013060403754

- Difficulty date: May 17, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,947 hours, 20,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SCREW HOLES HAVE CORROSION.   REMOVED CORROSION IAW SRM 51-21-06-00.
